# SDR YENA201708240693

- Difficulty date: August 24, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 18,736 hours, 5,575 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY, OILY, DIRTY SOCK ODOR AFTER TAKEOFF, AND DESCENT, UNTIL 15,000 - 18,000 FT.  THE ODOR WAS ISOLATED TO COCKPIT AREA.  ODOR DISSIPATES WHEN PACK NR 1 OFF.  RETURNS WHEN PLACED ON.  ODOR PRESENT WHEN NR 1 HP VALVE OPEN,  ODOR NOT RELATED TO APU. FUMES BEGAN 30,000 FT START OF DESCENT, UNTIL TOUCH DOWN. FUMES PRESENT WHILE PACK NR 1 ON. FUMES DISSIPATE WHEN PACK NR 1 SELECTED OFF.  COMPLIED WITH AN ENGINE COMPARTMENT WASH AND PERFORMED A PACK DECONTAMINATION IAW AMM 21-00-00-615-009A.  PERFORMED AN OPS CHECK OF THE PACK NR 1 WITH ENGINE NR 1, OPS  CHECKED OK. DIRTY SOCK ODOR NOT PRESENT IN ACFT.
